Lately I am starting to feel extremely self conscious and depressed about the way I look due from such a high dosage of prednisone. (60 mgs) per day my doctor is slowly starting to taper me off but it seems like from what I read most people dont notice a change until 10 mgs or lower. I cannot stand to look at myself in the mirror. I am breaking out like crazy my face is so swollen my stomach is bloated all the time. Can anyone tell me on what dosage of prednisone did your symptoms go away? Is there anything anyone has used for these breakouts ? I am thinking maybe proactive ? And is there anyway I can reduce this moon face? :(
Posts You May Be Interested In
My husband has been on Celcept for 5 years and has been stable. Now his symptoms are coming back, throat hard to Swallow breathing problems now taking Mestinon again, anyone have this problem?
Hello,Hello,I am recently diagnosed with MG and am trying to figure out what is MG or other issues. Very droopy eyelid and intermittent speech issues, yes, but what about things as simple as being able to rinse mouth when you brush your teeth or issues with trying to effectively blow your nose. I am 90 MG mestinon 4 times a day. Any enlightenment would be greatly appreciated. Thank you,...